# SDR 20001208AP004

- Difficulty date: August 28, 2000
- Submitted: October 17, 2000
- Operation: Air carrier
- Aircraft: N55FB
- Make and model: Doug DC-8F-55
- Aircraft serial: 45678
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Door
- Condition: Open
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JUST AFTER TAKEOFF FROM KINGSTON CREW NOTICED THAT THE NLG DOOR STAYED OPEN.  RETURNED FLIGHT BACK TO KINGSTON AND LANDED WITH A GROSS WEIGHT OF 190,000 LBS.  UPON INSPECTION CONFIRMED OPEN DOOR.  OPS CHECK NOSE GEAR DOOR LINKAGE IAW DC8 MM 32-2-6 FOUND OK.  (M)
